- 12-05-2011, 02:47 PM
Four years ago (I was 17) I've followed a height increase routine. As a part of the routine I was taking on a daily basis an aromatase inhibitor (tamoxiphene) for about 9 months in order to keep my growth plates opened.
Now, four years later, I made a hormonal blood test.
Here are the results:
Testosteron 22.21 nmol/L M ( 8.64-29.0 ) F ( 0.29 - 1.67 )
Estradiol 154.40 pmol/L Male ( 28 - 156 )
So both the Testosteron and the Estradiol are within the borders, but the Estradiol is close to the upper limits. And my question is : Is everything okay with the estradiol level (for a 21-years-old guy)?... and if it's not okay is it due to the use of tamoxiphene for such a long time?
Thanks in advance, mates!
- 12-05-2011, 03:03 PM
It was definitely a very bad idea, especially at that age. Your test is relatively high, which could also account for your high E, but as you said, both are within range so no need to be alarmed.
- 12-05-2011, 03:37 PM
Your test and estro are fine and the more important question is -- Are you experiencing any abnormal symptoms of higher estrogen levels?
12-05-2011, 06:56 PM
Studies have shown that lowering levels of estrogen alters gene expression and sensitizes estrogen receptors. I saw a study not too long ago showing that tamoxifen actually upregulated aromatase itself, but I cant seem to find it now. Honestly though, that was 4 years ago, and while your hormones are still in a state of flux at that age I kind of doubt that taking an AI then would be responsible for you having high E now.
12-05-2011, 07:26 PM
doc shoulda given you arimidex and GH.
Its usually prescribed like that in Precautios puberty. They give shots to stop puberty, but to ensure your still growing normally they give Adex and GH.
being that you started at that age all you needed was Adex however you probably should have started therapy younger. and with GH. Tamoxifen does nothing to lower estradiol levels what so ever.
12-05-2011, 08:13 PM
Suppressing estrogen for 9 straight months could have you in a rebound state, but for 3-4 years, I wouldn't think that's the case.
Are you currently using anything or were using anything in the months leading up to this test?
As mr.c stated, you are within ranges of both, so you shouldn't have concern at this point.
I hope you didn't jump into another run of tamox